# SDR ZW0A0106303

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 34,481 hours, 30,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE AFT FLOOR EGRESS LIGHTS WERE INOP DUE TO WEAR.  REPLACED BATTERY PACK P/N5822-2 AND FEEDER JUMPER CABLE PER MM 33-51-01.
